# SDR OZCA2018062100001

- Difficulty date: June 21, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N261BC
- Make and model: Emb EMB-145EP
- Aircraft serial: 082
- Aircraft time: 33,740 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9905021
- Condition: Seized
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

TURNED ON ENGINE BLEED AIR, APPLIED TAKEOFF POWER, THEN CLIMBED THROUGH 3000 FEET AND NOTICED BURNING SMELL OF ELECTRICAL AND LIGHT SMOKE FROM CABIN AND COCKPIT VENTS. SECURED ALL ENGINE BLEED AIR AND RE-CIRCULATION AND GASPER FANS, SMELL DISAPPEARED. R&R LT ACM IAW MM. OPS CHECKED GOOD.
